ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES

Götze F, Hipp C (1994)
ANNALS OF STATISTICS 22(4): 2062-2088.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
Verifiable conditions are given for the validity of formal Edgeworth expansions for the distribution of sums X(1) + ... + X(n), where X(i) = F(Z(i), ..., Z(i + p - 1)) and Z(1),Z(2), ... is a strict sense stationary sequence that can be written as Z(j) = g(epsilon(j-k): k greater than or equal to 0) with an lid sequence (epsilon(i)) of innovations. These models include nonlinear functions of ARMA processes (Z(i)) as well as certain nonlinear AR processes. The results apply to many statistics in (nonlinear) time series models.
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF STATISTICS
Band
22
Ausgabe
4
Seite(n)
2062-2088
ISSN
PUB-ID

Zitieren

Götze F, Hipp C. ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES. ANNALS OF STATISTICS. 1994;22(4):2062-2088.
Götze, F., & Hipp, C. (1994). ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES. ANNALS OF STATISTICS, 22(4), 2062-2088.
Götze, F., and Hipp, C. (1994). ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES. ANNALS OF STATISTICS 22, 2062-2088.
Götze, F., & Hipp, C., 1994. ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES. ANNALS OF STATISTICS, 22(4), p 2062-2088.
F. Götze and C. Hipp, “ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES”, ANNALS OF STATISTICS, vol. 22, 1994, pp. 2062-2088.
Götze, F., Hipp, C.: ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES. ANNALS OF STATISTICS. 22, 2062-2088 (1994).
Götze, Friedrich, and Hipp, C. “ASYMPTOTIC-DISTRIBUTION OF STATISTICS IN TIME-SERIES”. ANNALS OF STATISTICS 22.4 (1994): 2062-2088.